Has anyone else experienced this?
Marylou; Yes these can be pretty common, But they do slowly go away hopefully any time now. Are you drinking plenty of water. it is very important. And everyone reacts different but most have very few problems at about the point you're at. Now make sure don't skip any pills and if this continues to check with the nurse or doctor at your next blood draw. If it is really bad to give them a call and see if there is anything you can do. Best of luck but remember just a short time it will not be a problem anymore. Best wishes and have a great weekend. Chuck1957
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 1 answer
Posted 12 Apr 2010 • 2 answers
Posted 15 Dec 2014 • 1 answer
Posted 7 Aug 2015 • 4 answers
Posted 25 Nov 2017 • 5 answers